# SDR FDEA202406190919

- Difficulty date: June 19, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 38,134 hours, 21,345 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING COMPOSITE REPAIR FOUND ON RH ELEVATOR UPPER   SKIN AT ER7 10", FRONT SPAR-18.3" COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING COMPOSITE REPAIR ON RH ELEVATOR UPPER SKIN AT ER7 10", FRONT   SPAR-18.3" WAS EVALUATED AND DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   EA# 6-5520-119615 A, TITLE: STABILIZERS - ELEVATORS - EXISTING REPAIR FOUND ON RH   ELEVATOR UPPER SKIN18.3" AFT OF FWD SPAR, BETWEEN ER7 AND ER10. THE REPAIR IS   CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
